MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 LGX MS PUMP; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION AMS 700 LGX MS PUMP; PROSTHESIS, PENIS, INFLATABLE
Model Number 72404253-12
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant product udi for reservoir is (b)(4).The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Based on the information available the cause that contributed to the reported event cannot be established.
 
Event or Problem Description
It was reported that the patient's inflatable penile prosthesis (ipp) exhibited fluid loss.A surgical procedure was performed, during which fluid loss was confirmed at the mid-cylinder area, due to a hole.The ipp was replaced, and no patient complications were reported.
 
Additional Manufacturer Narrative
Model number/catalog number: 72404156.Serial number: n/a.Batch/lot number: 1100518422.Model/catalog description: reservoir 100 ml pc/iz.Unique identifier (udi) #: (b)(4).Upon receipt at the quality assurance laboratory, the returned components underwent a thorough analysis.The pump was visually inspected and leak tested.Microscopic examination revealed contamination (bodily fluid) within the ms pump.Due to this contamination, fluid was unable to flow properly into and out of the internal ms pump system during the leak test.The first cylinder was visually inspected, leak tested, and pressure tested.Visual inspection showed that the outer tube had a hole located in the middle portion of the cylinder, consistent with damage caused by a sharp instrument.Despite this damage, the first cylinder passed both the leak and pressure tests.The second cylinder was visually inspected, leak tested, and pressure tested.Visual inspection revealed holes in the outer tube in the middle portion of the cylinder, also consistent with sharp instrument damage.The second cylinder passed both the leak and pressure tests.The reservoir was visually inspected and passed the evaluation.No damage or abnormalities were observed.The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.A review of the device instructions for use (ifu) was completed and did not reveal any evidence of device misuse, off label use, or failure to follow instructions.A risk review was completed and confirmed that the event of fluid leak and hole/perforate was defined in the product risk documentation.This event type has been accounted for during analysis to support acceptable risk benefit for the product.Based on the information available, the cause that contributed to the reported event cannot be excluded as a device related problem.The allegations of a hole/perforation and fluid leakage could not be confirmed.Additionally, to avoid damaging the test equipment, the contaminated ms pump was not functionally tested.Therefore, a conclusion code of unable to exclude device problem was assigned to this investigation.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction to field e1 initial reporter phone.Model number/catalog number: 72404156.Serial number: n/a.Batch/lot number: 1100518422.Model/catalog description: reservoir 100 ml pc/iz.Unique identifier (udi) #: (b)(4).Upon receipt at the quality assurance laboratory, the returned components underwent a thorough analysis.The pump was visually inspected and leak tested.Microscopic examination revealed contamination (bodily fluid) within the ms pump.Due to this contamination, fluid was unable to flow properly into and out of the internal ms pump system during the leak test.The first cylinder was visually inspected, leak tested, and pressure tested.Visual inspection showed that the outer tube had a hole located in the middle portion of the cylinder, consistent with damage caused by a sharp instrument.Despite this damage, the first cylinder passed both the leak and pressure tests.The second cylinder was visually inspected, leak tested, and pressure tested.Visual inspection revealed holes in the outer tube in the middle portion of the cylinder, also consistent with sharp instrument damage.The second cylinder passed both the leak and pressure tests.The reservoir was visually inspected and passed the evaluation.No damage or abnormalities were observed.The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.A review of the device instructions for use (ifu) was completed and did not reveal any evidence of device misuse, off label use, or failure to follow instructions.A risk review was completed and confirmed that the event of fluid leak and hole/perforate was defined in the product risk documentation.This event type has been accounted for during analysis to support acceptable risk benefit for the product.Based on the information available, the allegations of a hole/perforation and fluid leakage could not be confirmed.Additionally, to avoid damaging the test equipment, the contaminated ms pump was not functionally tested.Therefore, a conclusion code of unable to exclude device problem was assigned to this investigation.
 
Event or Problem Description

Brand Name
AMS 700 LGX MS PUMP
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23995199
Report Number2124215-2026-01064
Device Sequence Number10184682
Product Code JCW
UDI-Device Identifier00878953009827
UDI-Public(01)00878953009827(17)270121(10)1100660005
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number72404253-12
Device Catalogue Number72404253-12
Device Lot Number1100660005
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2025
Supplement Date Received by Manufacturer02/13/2026
03/24/2026
Initial Report FDA Received Date01/07/2026
Supplement Report FDA Received Date03/13/2026
04/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RESERVOIR: UPN: 72404156 / LOT: 1100518422.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age62 YR
Patient SexMale